# SDR AALA201610319023

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 41,723 hours, 15,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Faulted
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW REPORTED RECIEVING A "F/CTL FLAP SYS 1 FAULT" ON FINAL APPROACH, EXECUTED A GO AROUND, RAN NON-NORMAL PROCEDURE DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-51-02-810-852-A AND FOUND FLAP VALVE BLOCK 23CV - FOR FLAP SYSTEM 1 BAD AND REPLACED VALVE BLOCK PER AMM 27-54-53-400-001-A.  AIRCRAFT WAS GROUNDED.
